Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 23, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Jul 23, 2021, 3:52 PM EDT for Palm Beach County, Florida. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 3:52 PM EDT (19:52 UTC)
Expired
Jul 23, 2021, 5:00 PM EDT
In force
68 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

811 
WWUS82 KMFL 231952
SPSMFL

Special Weather Statement
National Weather Service Miami FL
352 PM EDT Fri Jul 23 2021
 
FLZ067-068-168-232100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
352 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 500 PM EDT...

* At 352 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Palm Springs, or over Lake
  Worth, moving southeast at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Village Of
  Golf, Golden Lakes and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2670 8003 2639 8003 2634 8008 2658 8040
      2667 8025 2674 8007
TIME...MOT...LOC 1952Z 324DEG 8KT 2663 8008 

$$

RF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:22 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 23, 1:22 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Miami FL
122 PM EDT Fri Jul 23 2021

.AVIATION(18Z TAFS)...
Scattered to numerous showers and thunderstorms will continue this
afternoon and into the evening hours especially across the interior
and east coast terminals. Periods of MVFR or IFR will be possible
around showers and thunderstorms. Light south southeasterly winds
will continue across most terminals. At KAPF, winds will remain out
of the west northwest as the Gulf breeze moves inland. Winds will
become light and variable across all terminals this evening.

&&

.PREV DISCUSSION... (Issued 1005 AM EDT Fri Jul 23 2021)

UPDATE...
The light and variable wind flow across the region will continue
as the day progresses. The 12Z KMFL sounding also shows a moist
air mass in place with PWAT values of 1.85 inches. Moisture will
continue to increase as the day progresses. The east and west
coast sea breezes will be the focus for shower and thunderstorm
development today as they move inland. With the rather light wind
flow in place, these storms will be slow moving or even
stationary. With plenty of moisture to work with, heavy downpours
associated with thunderstorms could lead to the potential for
localized flooding due to multiple rounds of showers and
thunderstorms as well as the slow movement of the storms. There
will be enough instability in place to support a strong
thunderstorm or two containing wind gusts up to 45 or 50 mph
especially later this afternoon into the early evening hours. High
temperatures today will remain on the warm side as they will
range from around 90 across the east coast to the mid 90s across
the interior sections.

PREV DISCUSSION... (Issued 731 AM EDT Fri Jul 23 2021)

AVIATION(12Z TAFS)...
VFR conditions will prevail throughout the forecast period. Light
and variable winds will increase out of the south southeast by the
middle of the morning. Scattered showers and thunderstorms will
develop along the sea breezes and will continue through the
afternoon and evening hours. Periods of MVFR or IFR are possible
in and around showers and thunderstorms. At KAPF, winds will
increase out of the west northwest this afternoon as the Gulf
breeze develops.

PREV DISCUSSION... (Issued 330 AM EDT Fri Jul 23 2021)

INCREASING RISK OF URBAN FLOODING THIS WEEKEND...

DISCUSSION...

Short term (Today - Saturday):

Models and sfc analyses data continues to depict a low level ridge
axis extending across the west Atlantic, with its western-most edge
barely reaching SoFlo. Further north, a mid level trough/sfc front
complex lingers across much of the eastern seaboard, with an
associated low-level low reflecting around the Carolinas. Meanwhile,
high pressure will also be in control of much of the GOMEX, which
will put SoFlo right between the edges of the two high pressure
systems today.

The described synoptic scenario will result in fairly light and
variable flow across the area as pressure gradients remain relaxed,
and flow direction changes from generally south over the Atlantic
coast to northwesterly over the Gulf coast. Thus, expect another day
where storm tracks will be rather chaotic and slow. The 00Z MFL
sounding is depicting an increasingly moist air mass with PWATs back
to around 2 inches, which signals the onset of another round of wet
weather during the next couple of days.

The wind profile will again allow for sea breezes to become focal
points for deep convection, driving thunderstorm activity from the
coast towards inland and northern areas as the afternoon progresses.
Highest POPs should again favor those areas, with values in the 70-
80 percent range. In addition, as the initial round of thunderstorms
dissipates, outflow boundaries may initiate additional convection
later in the afternoon. Potential impacts will be lightning, locally
heavy rainfall and gusty winds. And with the light flow in place,
there is potential for having slow-moving or even stationary
downpours, which could result in significant flooding impacts
across SoFlo's urban areas. Please refer to the Hydrology section
below for additional details about the potential for flooding
across the area.

By Saturday, models push the boundary over the eastern seaboard
further south, with its associated sfc low reaching the NE portions
of the peninsula. This drags additional moisture into the area, with
POPs peaking around 85 percent for much of SoFlo during the
afternoon hours. Numerous showers and storms are anticipated with
even higher risk of urban flooding through the evening hours.

Temperatures remain on the warm side with afternoon highs in the
low-mid 90s, and heat index values in the low to mid 100s.

Long term (Sat night to Thursday):

Abundant moisture will be in place to start the week as a sfc low
and associated boundary linger just east of the Florida Atlantic
coast. Latest model soundings suggest PWATs peaking at 2.5 inches
early next week all across the state as the influence of the low
increases. The air mass will also grow more unstable, with
potential for strong or even a couple of severe storms.

The aforementioned low could become a subtropical disturbance, which
may shift winds to the SE by early next week, keeping POPs on the
high end over most of the state. Best chances will again focus over
interior areas and near Lake Okeechobee. Sea breezes will be the
primary focal points for convection each afternoon. Potential
impacts will be frequent lighting, strong wind gusts, and
localized flooding. All in all, expect a wet pattern to prevail
through the forecast period with numerous showers and storms each
day.

Temperatures will be muggy and seasonable regionwide. Maximum
temperatures in the upper 80s/lower 90s can be expected across the
peninsula. Additionally, maximum heat indices could exceed 100 over
the weekend, and 105 by next week.

MARINE...

Surface ridging will keep a relatively weak flow across the Gulf and
Atlantic waters over the next several days as we reside on the
periphery of several different high/low pressure systems. A small
northerly swell may reach the east coast early next week in response
to an area of low pressure over the southwest Atlantic. Typical rain
chances are expected to end the week, with more widespread storm
activity expected over the weekend.

HYDROLOGY...

The south/southwest flow over South Florida will allow for PWAT
values to climb to around 2 inches today before increasing
further to 2.2 to 2.4 through the rest of the weekend. The PWAT
values this weekend will be near the record of around 2.4 inches.
This will allow for heavy rainfall potential this weekend over
South Florida with any showers or thunderstorms that develop. At
this time, it appears as if rainfall totals of 1 to 3 inches will
be possible along the Gulf coast. However, rainfall amounts will
be a little higher over the eastern portions of the area with 3 to
5 inches of rainfall possible by the end of the weekend. Rainfall
totals could be locally higher where any shower and thunderstorm
training sets up. With the grounds somewhat saturated over South
Florida from the showers and thunderstorms this week, any
additional rainfall could lead to some flooding concerns this
weekend. This is especially true where the heaviest rainfall
occurs. Will continue to monitor the latest forecast models on
this potential and will determine if a Flood Watch will be
necessary in later forecast updates for South Florida.

AVIATION(06Z TAFS)...

VFR conditions and light SSE winds expected to prevail through
the TAF period, with showers and thunderstorms returning along the
east coast near daybreak and increasing in coverage through the
afternoon. MVFR ceilings and gusty winds are likely near any
convection, with heavy rainfall and frequent lightning. Convective
activity may persist from north to south into Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  90  77  89 /  60  70  60  80
West Kendall     77  90  75  89 /  50  70  60  80
Opa-Locka        77  90  75  89 /  60  70  60  80
Homestead        77  89  75  88 /  50  70  60  70
Fort Lauderdale  77  88  77  88 /  60  70  60  80
N Ft Lauderdale  77  89  77  88 /  60  70  60  80
Pembroke Pines   77  90  75  88 /  60  70  60  80
West Palm Beach  75  90  76  89 /  60  70  50  80
Boca Raton       77  90  77  90 /  60  70  60  70
Naples           78  90  76  90 /  60  70  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...CWC
Today through Saturday and Marine...AR
Saturday Night through Thursday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 23, 10:18 AM EDT, 5 hours 34 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1018 AM EDT Fri Jul 23 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1018 AM EDT Fri Jul 23 2021

...Scattered to Numerous Showers and Thunderstorms Today...
...Localized Flooding Possible Through the Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will develop,
starting over the coastal metro areas and then moving over the
interior areas as sea breezes push inland. The primary impacts will
be lightning strikes, gusty winds, and locally heavy rainfall.

Flooding: Localized flooding is possible today due to slow moving
heavy downpours from thunderstorms over the low lying and poor
drainage areas.

Wind: A few storms could be strong enough to produce wind gusts up to
50 mph this afternoon and evening.

Waterspouts: There is a slight chance of waterspouts over the local
South Florida waters.

Temperatures: Heat index values could reach 105 degrees or higher
over portions of the interior this afternoon.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered to numerous showers and thunderstorms are possible each
day, with increasing potential for flooding across the metro areas of
South Florida over the weekend. The greatest coverage of showers and
thunderstorms will be over the interior and east coast metro areas
through the weekend. Frequent lightning, heavy downpours, and gusty
winds will be possible with the strongest thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 23, 1:33 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Fri Jul 23 2021

FLZ073-173-174-231815-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
133 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MIAMI-DADE COUNTY
UNTIL 215 PM EDT...

* At 132 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Florida City, or near
  Homestead. This storm was nearly stationary.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  funnel clouds possible with this storm.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, Homestead General Airport, The
  Redland, Florida City, Homestead Base, Naranja, Princeton, Royal
  Palm Ranger, Leisure City, Goulds, Richmond West, Cutler Bay,
  Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2568 8060 2555 8033 2530 8039 2529 8040
      2526 8040 2527 8041 2528 8041 2527 8042
      2526 8042 2526 8043 2524 8043 2524 8046
      2523 8052 2524 8055 2523 8058 2522 8073
TIME...MOT...LOC 1732Z 097DEG 3KT 2546 8047

RAG
Special weather statement, Jul 23, 1:33 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Fri Jul 23 2021

FLZ073-074-173-231815-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
133 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
215 PM EDT...

* At 133 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Hialeah, moving south at 15
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
  Miami, Miami Gardens, Virginia Key, Kendall, North Miami, Doral,
  North Miami Beach, Miami Lakes, Hialeah Gardens, Pinecrest,
  Opa-Locka, Miami Springs, Sweetwater, Miami Shores and North Bay
  Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2565 8008 2558 8035 2593 8042 2597 8019
TIME...MOT...LOC 1733Z 343DEG 12KT 2586 8029

CWC
Special weather statement, Jul 23, 2:14 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Fri Jul 23 2021

FLZ073-074-173-174-231845-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
214 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
245 PM EDT...

* At 213 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Country
  Walk to near Royal Palm Ranger. These storms were nearly
  stationary.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Homestead, Coral Gables, Homestead Miami Speedway, Black Point,
  Homestead General Airport, The Redland, Kendall, Pinecrest, Florida
  City, Homestead Base, Naranja, Richmond West, Richmond Heights,
  Country Walk, Kendale Lakes, Leisure City, Palmetto Bay, Cutler
  Bay, Zoo Miami and Goulds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2521 8086 2577 8050 2567 8027 2524 8043
      2524 8046 2520 8050 2522 8052 2520 8054
      2521 8057 2522 8056 2523 8052 2524 8054
      2523 8054 2524 8055 2522 8059 2520 8059
TIME...MOT...LOC 1813Z 098DEG 4KT 2563 8042 2532 8061

RAG
Special weather statement, Jul 23, 2:57 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Fri Jul 23 2021

FLZ066-067-232000-
Hendry FL-Inland Palm Beach County FL-
257 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND
SOUTHWESTERN PALM BEACH COUNTIES UNTIL 400 PM EDT...

* At 256 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles southwest of Okeelanta, or 9
  miles south of Lake Harbor, moving southeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta, Holey Land Wildlife
  Refuge, Rotenberger Wildlife Refuge and Belle Glade Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2634 8041 2634 8089 2662 8106 2674 8064
TIME...MOT...LOC 1856Z 305DEG 15KT 2655 8083

RF
Special weather statement, Jul 23, 3:03 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Miami FL
303 PM EDT Fri Jul 23 2021

FLZ069-070-231945-
Coastal Collier County FL-Inland Collier County FL-
303 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
345 PM EDT...

* At 303 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Royal Palm Hammock, or 9 miles
  northeast of Marco Island, moving south at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Marco Island, Golden Gate Estates, Belle Meade, Marco Island
  Airport, Golden Gate, Lely Resort, West Toll Gate On Alligator
  Alley, Vineyards, Royal Palm Hammock, South Blocks Golde, Picayune
  Strand State Forest, Port Of The Island, Intersection I-75 And
  Everglades Blvd, Goodland, Fiddlers Creek, Key Marco, Cape Romano
  Aquatic Preserve and Lely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2625 8174 2627 8152 2590 8139 2581 8167
TIME...MOT...LOC 1903Z 340DEG 8KT 2605 8161

RAG
Special weather statement, Jul 23, 3:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
352 PM EDT Fri Jul 23 2021

FLZ067-068-168-232100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
352 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 500 PM EDT...

* At 352 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Palm Springs, or over Lake
  Worth, moving southeast at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
  Haverhill, Cloud Lake, Palm Beach International Airport, Village Of
  Golf, Golden Lakes and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2670 8003 2639 8003 2634 8008 2658 8040
      2667 8025 2674 8007
TIME...MOT...LOC 1952Z 324DEG 8KT 2663 8008

RF

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:08 PM EDTSpecial Weather StatementMFLGlades52 min
Jul 22, 10:25 PM EDTSpecial Weather StatementMFLHendry50 min
Jul 23, 9:42 AM EDTSpecial Marine WarningMFL63 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 2:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jul 23, 2:57 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jul 23, 3:03 PM EDTSpecial Weather StatementMFLCollier42 min
Jul 23, 4:16 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Jul 23, 4:16 PM EDTSpecial Weather StatementMFLBroward59 min
Jul 23, 4:29 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 23, 4:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach50 min
Jul 23, 4:42 PM EDTSpecial Marine WarningMFL93 min
Jul 23, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jul 23, 4:56 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach49 min
Jul 23, 5:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 23, 5:20 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Jul 23, 5:23 PM EDTSpecial Marine WarningMFL2 hr
Jul 23, 5:24 PM EDTSpecial Weather StatementMFLGlades66 min
Jul 23, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min
Jul 23, 5:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 23, 6:03 PM EDTSpecial Weather StatementMFLHendry42 min
Jul 23, 6:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jul 23, 6:20 PM EDTSpecial Marine WarningMFL55 min
Jul 23, 6:22 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade23 min
Jul 23, 6:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jul 23, 6:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jul 23, 6:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jul 23, 7:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.